# SDR UALA2011070703358

- Difficulty date: July 5, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 74,819 hours, 21,652 cycles
- Engine: Pwa PW2037
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Broken
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT & A-P DISC LIGHT ON, LINE THRU (HDG HLD, HDG SEL, LNAV LOC, B-CRS) ON EADI, & EICAS MSG 'AUTOPILOT DISC' DISPLAYED WITH 1 AUTOPILOT SYSTEM ENGAGED IN CMD.  OPS NORMAL WITH (L OR C) A-P SYS SELCTED (1=L, 2=C ,3=R) CREW COMMENTS: WITH CAPT FLT DIR OFF FO FD BARS ARE REMOVED FROM VIEW AND VNAV-LNAV REVERTS TO HDG-VS. WITH SAMC TEXT:  ALSO WITH RIGHT A. RPL FCC R AND RH FMC, NO HELP.  FOUND WIRE AT SOCKET 4 OF K2068 RELAY BROKEN.  REPLACED SOCKET AND REINSTALLED.  ACP CATIII TEST PER MM, TEST PASSED. RETURNED TO CATIII STATUS.
